# SDR DALA2020011300224

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 61,402 hours, 22,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1442404) DURING INSPECTION FOUND WORN WEB ON E/E RIGHT DOOR JAMB AT ELECTRICAL ELECTRONIC COMPARTMENT. WEB ON E/E DOOR JAMB (RH SIDE) WAS REPLACED PER. B737-800 SRM 53-10-15 FIG 3 AND B 737-800 S.R.M. 51-40-02.
